me minus abilify equals…

a possible slow digression back to depression? Maybe, maybe not. But I’ve kind of ‘forgotten’ to take Abilify for the last week or so, and in that week, I’ve become increasingly tired. Am I just tired or is something wrong with me? The problem with having a diagnosed mental illness is that sometimes, you can’t really tell what’s just a normal emotional state. When I cry over something, I’m having to wonder whether it’s just a normal reaction or if I’m getting depressed.

This is one of those moments. I feel a sense of uneasiness, perhaps because I shouldn’t have stopped taking one of the meds in the first place, but also because I don’t know what to make of how I’m feeling. This becomes a bit of a problem this week because when I have ECT in a few days, my doctor is sure to ask me how I’ve been feeling –and if I tell the truth, there’s always that chance that I’m going to get told that I’ll have to have ECT more often. Maybe this tiring feeling is coming on because the ECT is wearing out since the last time I had it.

Maybe I’m just tired and I’m just worried over no reason.

This experience still makes me ask myself: What emotions are controlled by meds, and what are controlled solely by me? Can I separate those two things anymore?

About these ads

3 Comments to “me minus abilify equals…”

  1. I find it interesting that you are on ambilify. It did not work at all for me. Have you had the problem with the nightmares?
    -zak

  2. I absolutely *loathe* constantly analyzing my moods, what’s “me”, what’s my “disease”, am I really happy or am I manic? Am I really sad or am I depressed? It’s the whole reason I started a blog! You described exactly my frustration I’m having right now! : ) Good luck with your ECT – keep us posted!

  3. zak, i think it’s my second or third time trying abilify, and this time around, I really haven’t had problems with it. But Andy Behrman (author of ‘electroboy’) sent me this youtube video about abilify. you might find it interesting. I’ve had strange dreams, but it may have more to do with that generic ambien I keep taking…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 726 other followers

%d bloggers like this: